MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH BN PROSPEC SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH BN PROSPEC SYSTEM
Model Number BN PROSPEC SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center (ccc) and reported that a falsely depressed n latex cystatin c (n cysc) result was obtained on a patient sample on a bn prospec system.Quality control and calibration were acceptable on the day of event.The customer service engineer (cse) was dispatched to the customer's site.During the visit, the cse observed that the probe was mispositioned.The cse corrected the probe alignment.Then, the cse ran quality controls, which recovered within acceptable ranges.Siemens evaluated the instrument data and determined that there were no hardware errors generated by the instrument.The cause of the falsely depressed n cysc result is unknown.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A falsely depressed n latex cystatin c (n cysc) result was obtained on a patient sample on a bn prospec system.The initial result was reported to the physician(s), who questioned the result.On the following day, the sample was reprocessed on the original instrument twice.The repeat results were reported as correct results to the physician(s).There are no known reports of patient intervention or adverse health consequences due to a falsely depressed n cysc result.

Brand Name
BN PROSPEC SYSTEM
Common Device Name
BN PROSPEC SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg D-350 41
GM  D-35041
Manufacturer (Section G)
BIT ANALYTICAL INSTRUMENTS GMBH
am kronberger hang 3
registration number: 300360107
schwalbach 65824
GM   65824
Manufacturer Contact
christina lam
511 benedict ave.
tarrytown, NY 10591
9142550090
MDR Report Key17539626
Report Number9610806-2023-00011
Device Sequence Number12337973
Product Code JZW
UDI-Device Identifier00630414002736
UDI-Public00630414002736
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K001647
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBN PROSPEC SYSTEM
Device Catalogue Number10465217
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2023
Initial Report FDA Received Date08/14/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown